# SDR CHQA20140705207

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 30,285 hours, 25,035 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,137 hours, 23,445 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODAB
- Part serial: MX676194
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 21,116 hours, 18,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A HYD 1 LOW QTY MSG FOLLOWED BY A HYD SYS 1 FAIL MSG.  THE CREW PERFORMED A MANUAL EXTENSION ON THE LG.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE HYD SYS 1 ENG DRIVEN PUMP & PERFORMED THE LG FREE FALL CHECK.  ALL OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
